Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Summa, Marco Di"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Conforti, Michele, Summa, Marco Di and Zambelli, Giacomo (2007) Minimally infeasible set-partitioning problems with balanced constraints. Mathematics of Operations Research, 32 (3). pp. 497-507. ISSN 0364-765X

This list was generated on Tue Jan 25 02:27:44 2022 GMT.